Proceedings of the Japan Academy, Series A, Mathematical Sciences

The Selberg zeta function and the determinant of the Laplacians

Shin-ya Koyama

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 65, Number 8 (1989), 280-283.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195512729

Digital Object Identifier
doi:10.3792/pjaa.65.280

Mathematical Reviews number (MathSciNet)
MR1030200

Zentralblatt MATH identifier
0701.11031

Subjects
Primary: 11F72: Spectral theory; Selberg trace formula
Secondary: 58G25

Citation

Koyama, Shin-ya. The Selberg zeta function and the determinant of the Laplacians. Proc. Japan Acad. Ser. A Math. Sci. 65 (1989), no. 8, 280--283. doi:10.3792/pjaa.65.280. https://projecteuclid.org/euclid.pja/1195512729


Export citation

References

  • [1] R. Gangolli and G. Warner: Zeta functions of Selberg's type for some non-compact quotients of symmetric spaces of rank one. Nagoya J., 78, 1-44 (1980).
  • [2] S. Koyama: Determinant expression of Selberg zeta functions. I (1988) (preprint).
  • [3] S. Koyama: Determinant expression of Selberg zeta functions. II (1989) (preprint).
  • [4] S. Koyama: Determinant expression of Selberg zeta functions. Ill (1989) (preprint).
  • [5] N. Kurokawa: Parabolic components of zeta functions. Proc. Japan Acad., 64A, 21-24 (1988).